# SDR UPS06246831

- Difficulty date: April 19, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,571 hours, 53,748 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 330
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK ON NWW PRESSURE WEB RT AT BS 330.  HFEC CARRIED OUT IAW B727 NDTM 51-00-00 FIG 4 AND CRACK CONFIRMED.  DAMAGE REMOVED IAW SRM 51-10-01.  REPAIR PARTS FABRICATED IAW SRM 51-40-02.  HFEC CARRIED OUT AROUND CUTOUT IAW B727-NDTM 51-00-00 FIG 4.  REPAIR INSTALLED IAW SRM 51-40-02.
